# SDR ASAA2025012255960

- Difficulty date: January 22, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550425
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 328 FLOOR BEAM HAS COFRROSION AT APPROX RBL 24. GROUNDED - YES. REMOVED CORROSION FROM FLOOR BEAM AT F5 328 AND RBL 24 DETERMIND TO BE OUT OF ALLOWABLE LIMITS IAW BOEING 797-900 SRM 53-16-51-1A-1, REPAIRED MADE TO FLOOR BEAM IAW BOEING 737-900 SRM 53-10-51-2R-7W: 1.5 O: .125 R:.067 L:2 D:.058.
